This material has been published in Annals of Physics 292 (2001), 139-156, the only definitive repository of the content that has been certified and accepted after peer review. Copyright and all rights therein are retained by Academic Press. This material may not be copied or reposted without explicit permission.

E. V. Stefanovich,
Quantum Field Theory without Infinities



Text: PostScript; PDF;

Copyright 2001 by Academic Press.

You can also access this article through IDEAL (International Digital Electronic Access Library).

Hosted by www.Geocities.ws

1